# SDR IXXA0500181S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FLIGHT DECK FIRST OFFICER SEAT TRACKS AFT SET HOLES ELONGATED.  REMOVED SEAT TRACKS.  ORIGINAL THICKNESS WAS .125, REMOVED .040 MATERIAL, .080 REMAINING, OUT OF LIMITS.  FABRICATED STRAPS FROM .040 THICK 301 STAINLESS STEEL.  LOCATED, DRILLED AND INSTALLED REPAIR STRAPS WET WITH SEALANT AND FASTENERS.  REINSTALLED SEAT TRACKS AND FUNCTIONAL CHECKED GOOD IAW DC8 SRM 51-1-20-D, 53-2-3, 25-11-1 AND 51-1-11.
